# SDR USAA2014072800046

- Difficulty date: July 19, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 INTERGRANULAR CORROSION ON SHEAR TIE BETWEEN FRAME 69 TO 70, STRINGER 23L, Z-500, Y1611.  REPLACED SHEAR TIE IAW SRM 52-72-11.
